Clozapine-Induced Severe Toxicity: Exploring the Pharmacokinetic Profile of Clozapine and Its Significance in Hemodynamic Instability - A Case Report.
Аннотация
Hemodynamic instability in patients with clozapine intoxication can indirectly reflect the serum concentration of clozapine.We have described a case of a 32-year-old pregnant woman who developed life-threatening clozapine toxicity at 28 weeks of gestation. The levels of clozapine and norclozapine in the serum were high. We initiated hemoperfusion(HP) and other detoxification therapies to remove the drug. The patient had severely dilated peripheral blood vessels, which led to cardiac symptoms such as fatal hypotension and uncontrollable tachycardia, resulting in very high cardiac output and elevated Central venous oxygen saturation (ScvO2). Pharmacological intervention significantly improved the hemodynamics.In light of our observations in the ongoing case, we posit that evaluating hemodynamic parameters before and after blood detoxification could serve as a valuable means to gauge effectiveness and provide guidance for treatment.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.